Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 72, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Translational transformations of tensor solutions of the Helmholtz equation and their application to describe interactions in force fields of various physical nature
Yuri M. Urman and Sergey I. Kuznetsov.
Quart. Appl. Math. 72 (2014), 1-20
Abstract, references and article information
Full-text PDF
On the Young-Laplace relation and the evolution of a perturbed ellipsoid
George Dassios.
Quart. Appl. Math. 72 (2014), 21-32
Abstract, references and article information
Full-text PDF
Continuum mechanics of line defects in liquid crystals and liquid crystal elastomers
Amit Acharya and Kaushik Dayal.
Quart. Appl. Math. 72 (2014), 33-64
Abstract, references and article information
Full-text PDF
Travelling lattice waves in a toy model of Lennard-Jones interaction
Christine R. Venney and Johannes Zimmer.
Quart. Appl. Math. 72 (2014), 65-84
Abstract, references and article information
Full-text PDF
The Neumann problem for the equation $Δu - k^{2}u=0$ in the exterior of non-closed Lipschitz surfaces
P. A. Krutitskii.
Quart. Appl. Math. 72 (2014), 85-91
Abstract, references and article information
Full-text PDF
Well-posedness, regularity and exact controllability for the problem of transmission of the Schrödinger equation
I. Allag and S. E. Rebiai.
Quart. Appl. Math. 72 (2014), 93-108
Abstract, references and article information
Full-text PDF
Nonlinear stability of spherical self-similar flows to the compressible Euler equations
Seung-Yeal Ha, Hsiu-Chuan Huang and Wen-Ching Lien.
Quart. Appl. Math. 72 (2014), 109-136
Abstract, references and article information
Full-text PDF
Mathematical modeling of fluorescence diffuse optical imaging of cell membrane potential changes
Habib Ammari, Josselin Garnier and Laure Giovangigli.
Quart. Appl. Math. 72 (2014), 137-176
Abstract, references and article information
Full-text PDF
Young measure solutions for a class of forward-backward convection-diffusion equations
Chunpeng Wang, Yuanyuan Nie and Jingxue Yin.
Quart. Appl. Math. 72 (2014), 177-192
Abstract, references and article information
Full-text PDF
Uniform stabilization of a nonlinear dispersive system
A. F. Pazoto and G. R. Souza.
Quart. Appl. Math. 72 (2014), 193-208
Abstract, references and article information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website